advertisement
Question
Posted by: BPD | 2007/04/10

Paracetamol Overdose

I took an overdose of Myprodol (60 capsules) 1 week ago. When my sister found me, they took me to hospital where they gave me activated charcoal to drink. They stitched me up and sent me home. I have read most information on overdoses. I can't find physical symptoms of overdose. Do I have anything to worry about. I was mistreated at the hospital and I am thinking of complaining, but who am I to complain, after all I did want to die.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Taking 60 Myprodol's could have been fatal. If you have a complaint, direct your coplaint to the hospital manager.

I suggest going for coucelling regarding your problem - Life is worth living!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement